# SDR RAIA2012111300001

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 30,300 hours, 26,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3395 - CMH - THE FLIGHT ATTENDANT REPORTED THAT THE MAIN CABIN DOOR COULD NOT BE OPENED.  MAINTENANCE INSPECTED THE MAIN CABIN DOOR AND ADJUSTED THE INNER HANDLE CONNECTION CABLE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL INSTRUCTIONS.  FOLLOW-ON OPERATIONAL CHECK OF THE DOOR WAS GOOD.
